MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 5/4MM (D) X 13MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 5/4MM (D) X 13MM (L); DENTAL IMPLANT
Catalog Number T3PT5413
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site # was removed due to an allergic reaction.Per patient request - patient believed an allergic reaction to the implant was present.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt5413, (t3® pro tapered implant 5/4mm (d) x 13mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.However, no apparent damage / malfunction that would cause or contribute to the reported event was identified.Measurements match drawing.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2022071096.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022071096 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿allergic reaction¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root causes determined from the investigation are customer error and patient factors (material selection.) therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
T3 PRO TAPERED IMPLANT 5/4MM (D) X 13MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21169242
Report Number0001038806-2025-00113
Device Sequence Number11831264
Product Code DZE
UDI-Device Identifier00844868046783
UDI-Public(01)00844868046783(17)270805(10)2022071096
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT5413
Device Lot Number2022071096
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic